# SDR IPXA2017031615208

- Difficulty date: February 24, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0788501
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN FLOOR PANEL AT BS 475 - 500,  LBL 3 6 TO 47.5 HAS CORROSION.  REPAIRED THE FLOOR PANEL IAW EA 011-5310-01-A6703, REV I/R, AND EO MD11-5320-63559-A.
